# SDR USAA2009052691278

- Difficulty date: May 25, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 25,897 hours, 9,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 659
- Condition: Low Pressure
- Location: Door
- Part time: 25,897 hours, 9,223 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8405092 - FLT 795-PHL - EMERGENCY EQUIPMENT - FLIGHT ATTENDANT CIDS UNIT RED LIGHT CAME ON IN FLIGHT. MAINTENANCE SERVICED RIGHT MID/FORWARD DOOR ASSIST BOTTLE AS REQUIRED.
